# SDR 2008UALA03602

- Difficulty date: June 27, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 40,815 hours, 4,994 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: P10225027003
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5E FWD EMERGENCY LIGHT IS INOP.  FOUND FAULTY HARNESS.  REPLACED HARNESS, OP CHECKED GOOD.  AC OK FOR SERVICE.
